# SDR ASAA2022012437261

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 14,223 hours, 4,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR, RIGHT SIDE, ROW 16, COVER DANGLING. GROUNDED - YES. RESECURED ROW 16 SIGN COVER IAW B737-900 AMM 20-10-00 OK FOR SVC.
